# SDR FDEA201509062807

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 755 hours, 16,527 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Snap Ring
- Condition: Out Of Position
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINER SNAP RING FOR BEARING ON SMALL DRIVE CHAIN SPROCKET FOR LT HORIZONTAL STAB MOTOR COMPLETELY POPPED OUT.  REPLACED SMALL DRIVE CHAIN SPROCKET FOR LT HORIZONTAL STAB MOTOR & JACK SCREW WITH NEW ASSEMBLY.  PERFORMED TENSION CHECK & SECURED HARDWARE IAW AMM 27-44-02-4.
